Doctor insights on:
Is Vomiting A Side Effect Of Seroquel
Am on Zoloft (sertraline) and Seroquel for about 2 years now , is it common to have a side effect now , yesterday I was so dizzy spinning for like 45 mins a puking?
Quetiapine (brand seroquel) is classified as an atypical antipsychotic medication. It is fda approved to treat schizophrenia, bipolar disorder, and as an adjunct with antidepressants in the treatment of major depressive disorder. Serious side effects include tardive dyskinesia, neuroleptic malignant syndrome, and metabolic syndrome with weight gain, risk of ...Read more
What are the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of seroquel (quetiapine)?
Seroquel (quetiapine) OD: Seroquel (quetiapine) is not addicting. It is a very sedating & anticholinergic med, & excess use may result in dry mouth, constipation, and irregular heart beats. Drug addicts have been known to use seroquel (quetiapine) to calm down from excess cocaine/ stimulant use which can cause psychosis or to relieve some opiate withdrawal and insomnia. This doesn't mean its addicting. Nor do I advocate this use instead of rehab. ...Read moreSee 1 more doctor answer
Rare: Masklike faces is a pseudoparkinsons symp. Sereoquel is not a potent da blocker and has balancing anticholergic effects. Elderly demented pts may get this side effect due to loss of ach neurons. There is a warning on its use in elderly. As a very sedating med, people who don't need it will have more side effects. I hope people are not abusing this potent med. ...Read more
Does anyone know the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of using seroquel (quetiapine)?
Not Addictive: There are many possible side effects of seroquel (quetiapine) and i encourage you to explore this for yourself in other settings. The most common side effect is sedation. Seroquel (quetiapine) is not addictive, but it is being abused "on the streets" due to the sedating quality of the medicine. ...Read more
I read seroquel (quetiapine) can cause hypothyroidism as a rare side effect. Is this true with other antipsychotics too? I got the hypothyroidism but don't know
Does zyprexa cause nightmares? I have nightmares but seroquel (quetiapine) made them much worse it increased them i was taken off does zyprex have that side effect
Zyprexa (olanzapine) nightmares : Are rare. So far only 32 cases have been reported to the fda or through social media. This is out the huge number of people in on it already. The larger number read is the number of people who had any type of side effects reported the fda. Even out of that group was only a very small number that experienced nightmares.On dec, 5, 2013: 11, 324 people reported to have side effects when taking olanzapine.Of them 32 complained of nightmares.Reported from www.Ehealthme.Com. The biggest thing you have to look out for is weight gain, diabetes, and increased cholesterol and triglycerides. Best wishes. ...Read more
I'm on seroquel (quetiapine) and i find it harder to retain information when i study. Is this a normal side effect?
Seroquel (quetiapine) side effect: Yes Seroquel (quetiapine) can affect memory and concentration but it can also help it if it treats the underlying symptoms. Seroquel (quetiapine) is both sedating and anticholinergic, both can cause memory issues. Talk to your prescriber and consider lower dose or alternate medications. ...Read moreSee 1 more doctor answer
Statistically, or scientifically speaking, which is the average Seroquel (quetiapine) intake for starting developing the weight gain side effect?
My doctor said that because i was taking a low dose of seroquel (quetiapine) (100mg) i could stop cold turkey. I did but now im having side effect what do I do?
Speak to your doctor: You should speak with your doctor about your side effects im sure they'll have you either restart the medication &taper down more slowly or start another medication to combat whatever side effects you may be having.It is also possible that what you perceive to be side effects from stopping the medication may be due to something else. Again, speak with your doctor for more clarity on this matter. ...Read more
Seroquel (quetiapine): Extrasystoles can happen attributed to sequel.Get a more detailed answer ›
After taking seroquel (quetiapine) it becomes hard to breathe out of my nose . Is this side effect dangerous? I've tried other meds and they don't help as much.
Was diagnosed with hypothyriodism (tsh 49). On lithium, cymbalta (duloxetine) and seroquel. Could they cause it? H. Is side effect of all 3. Wean off? Frightened!
Li can: If hypothyroidism DX ; rx before u started li , li can require increases in thyroid meds. Both t3 (liothyronine) ; T4 need labs checked. If DX after starting li, possible li caused the problem. However depending on how long you have been on it, stopping it is no guarantee things will correct. Also, may have developed it anyway. Discuss with psychiatrist and t/c other moodstabilizers ; endocrine consult. ...Read more
Does geodon (ziprasidone) cause weight gain or weight loss? Is it the antipsychotics with the least side effect profile or is seroquel the one with the least effect
I stopped Seroquel (quetiapine) XR after slowly tapering down from 300mg to 50. Two weeks later, I started throwing up and can't stop. Late withdrawal symptom?
I took a 50mg seroquel (quetiapine) and i think a 20mg Prozac about thirty minutes before throwing up. Did the medicines make it into my system?
Some...: As dr jacobson reported, a tablet would be assumed to be partially into the small intestine within 30 min, except for people with slowed gastric motility...At your age (19) the most common reason for slowed motility through the GI tract would be an eating disorder (present of previously present). If this is the case, the med. Likely did not make it into the small intestine due to slowed motility. ...Read moreSee 1 more doctor answer
No: The Gardasil cervical cancer vaccine does not cause constant nausea and vomiting. Such symptoms should be evaluated by a primary care doctor to see what the real cause is, such as a stomach virus infection, strep throat, medicine effects, toxin effects, etc... ...Read moreSee 1 more doctor answer
I haven't been sleeping due to severe nausea and vomitting. Will this side effect subside after a few days?
Side effect of what?: Please clarify so that we have enough context to try to provide an answer to your question. ...Read more
- Talk to a doctor online
- Seroquel headache side effect
- Seroquel quetiapine effect
- Is severe nausea or vomiting a side effect of minastrin 24 fe?
- Side effects of seroquel stalevo
- Seroquel side effects pregnancy
- Seroquel side effects on diabetes
- Side effects of taking seroquel
- Permanent side effects seroquel
- Is constant nausea and vomiting a side effect of the gardasil vaccine?